# SDR SWAA2018081024176

- Difficulty date: July 22, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N7880D
- Make and model: Boeing 737-7K5
- Aircraft serial: 34693
- Aircraft time: 28,203 hours, 22,197 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A0081
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, FORWARD SHIELD CORRODED BETWEEN BS 767 TO BS 787.  R&R SHIELD IAW DWG & SRM.
